# SDR UIEA2021062801434

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,358 hours, 17,279 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Equip Fan
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN STATUS MSG.( PERFORMED DIM TASK 21-26 FT 804 BLOCK 1. MSG CLEARED. )
